# SDR SWAA2013022513097

- Difficulty date: January 28, 2013
- Submitted: February 26, 2013
- Operation: Air carrier
- Aircraft: N797MX
- Make and model: Boeing 737-7H4
- Aircraft serial: 27890
- Aircraft time: 43,213 hours, 25,217 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Motor
- Part number: 4221T1003
- Part serial: 1331
- Condition: Faulty
- Location: Te Flap
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALTERNATE FLAP DRIVE MOTOR INOP, SWITCH WILL NOT DRIVE FLAPS TO THE DOWN POSITION.  REMOVED AND REPLACED THE ALTERNATE FLAP ELECTRIC DRIVE MOTOR IAW MM.
